Revista: | Brazilian journal of physics |
Base de datos: | PERIÓDICA |
Número de sistema: | 000334069 |
ISSN: | 0103-9733 |
Autores: | Kamani, Davoud1 |
Instituciones: | 1Amir Kabir University of Technology, Faculty of Physics, Teherán. Irán |
Año: | 2010 |
Periodo: | Dic |
Volumen: | 40 |
Número: | 4 |
Paginación: | 375-382 |
País: | Brasil |
Idioma: | Inglés |
Tipo de documento: | Artículo |
Enfoque: | Analítico, descriptivo |
Resumen en inglés | We consider a two-dimensional conformal field theory which contains two kinds of the bosonic degrees of freedom. Two linear dilaton fields enable us to study a more general case. Various properties of the model such as OPEs, central charge, conformal properties of the fields and associated algebras will be studied |
Disciplinas: | Física y astronomía, Matemáticas |
Palabras clave: | Física, Física de partículas y campos cuánticos, Matemáticas aplicadas, Campos bosónicos, Cuerdas, Dilatón lineal, Expansion del producto operador |
Keyword: | Physics and astronomy, Mathematics, Particle physics and quantum fields, Physics, Applied mathematics, Bosonic fields, Strings, Linear dilaton, Operator product expansions |
Texto completo: | Texto completo (Ver HTML) |